Random Galois extensions of Hilbertian fields

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BARY-SOROKER, Lior, Arno FEHM, 2013. Random Galois extensions of Hilbertian fields. In: Journal de théorie des nombres de Bordeaux. 25(1), pp. 31-42. ISSN 1246-7405. eISSN 2118-8572. Available under: doi: 10.5802/jtnb.823

@article{BarySoroker2013Rando-23519, title={Random Galois extensions of Hilbertian fields}, year={2013}, doi={10.5802/jtnb.823}, number={1}, volume={25}, issn={1246-7405}, journal={Journal de théorie des nombres de Bordeaux}, pages={31--42}, author={Bary-Soroker, Lior and Fehm, Arno} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23519"> <dc:creator>Bary-Soroker, Lior</dc:creator> <dc:language>eng</dc:language> <dcterms:issued>2013</dcterms:issued> <dc:rights>deposit-license</dc:rights> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:title>Random Galois extensions of Hilbertian fields</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Bary-Soroker, Lior</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-06-17T06:59:00Z</dc:date> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Fehm, Arno</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">Let $L$ be a Galois extension of a countable Hilbertian field $K$. Although $L$ need not be Hilbertian, we prove that an abundance of large Galois subextensions of $L/K$ are.</dcterms:abstract> <dc:creator>Fehm, Arno</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-06-17T06:59:00Z</dcterms:available> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23519"/> <dcterms:bibliographicCitation>Journal de théorie des nombres de Bordeaux ; 25 (2013), 1. - S. 31-42</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto